Discussions By Condition: Male sexual conditions

21 years old suffering w impotence issues!!! PLZ help!

Posted In: Male sexual conditions 0 Replies
  • Posted By: Aadamm94ymail.com
  • February 25, 2010
  • 09:20 AM

I have been suffering from issues w sustaining an erection since i became sexually active at 15 years old. I dont have troubles w low sex drive or lack of libito, in fact during highly arousing intercourse or foreplay a firm erection will sometimes be lost seemingly unprovoked. i haven't seen proffesional help though i am desperate to find a doctor (problem is i have no medical insurance and cant afford to see a doc w/o it so any suggestions on a community clinic or researchers for impotence would be very very helpful) I have thought that the cause might be partly physical, low blood pressure is a possibility tho i have never tested as having low bp also i dont think it is lack of sensation but could be possible; and partly psycological, though i dont feel it a lot of times i know there is the anxiety that the problem will happen again. I had worked on the psycological part personally w my current girlfreind and had made good improvements when i convinced myself finally not to worry about the reoccurence but even then it hadn't completely gone away. Since then it has gotten worse; during almost every session of intercourse i can feel the anxiety creeping up. its hurting my relationship just as badly as it is killing me personally, if not worse!! if anyone has any suggestions or similar cases on the physical part or the psycological please share. I am desperate to find out, wtf is wrong w me???

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?